Aches and pains?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

leysa
Regular Member


Date Joined Oct 2009
Total Posts : 111
   Posted 7/14/2010 9:48 AM (GMT -7)   
Hi everyone! :D

I'm due for my next loading dose of Remicade on Monday. I have no idea if this problem is linked to the Remi or not, but thought I'd ask.

I've been SUPER tired the last few days (like, if I lay down for any reason, I'm going to be out cold in the next 2 minutes), but the main problem is how badly my legs have been aching. They hurt ALL the time, and it's a constant achy I-have-been-running-15-miles-a-day kind of feeling. But....I haven't been doing anything that should be causing that. It's really starting to bother me. Is this tied to needing the next Remicade dose, or maybe Prednisone, or....??? I've been feeling pretty flared lately too, so I don't know if it all goes together. Ugh. Any insight?

Thanks!
30/f
chronic active colitis/unspecified IBD - still awaiting a PillCam
Lialda 1.2 mg 2x/day
Prednisone 10 mg taper in progress
Remicade - 2 infusions so far
Darvocet or Lortab as needed for pain


ZenaWP
Veteran Member


Date Joined Aug 2007
Total Posts : 884
   Posted 7/14/2010 10:05 AM (GMT -7)   

If you are tapering off of prednisone, that could be the reason you feel like that.  Anytime we've tried to taper me in the past, we had to decrease in 1 mg increments or I would really feel it.  But, we haven't been able to completely taper me off either...it always gets too bad once I get below 10 mg.  Many people get joint pains and aches when tapering from that.  But, Remicade can induce lupus, which could also make you feel like that.  I would talk to your doctor...they may want to try slowing down the pred taper to see if that helps first and also watch to see if it gets better or worse after your Remicade infusions.    

 


Crohn's Disease, Acid Reflux/Gastritis, Hashimoto's Thyroiditis, Endometriosis, Arthritis, Depression/Anxiety.  Too many meds to list them all.  =) 


tulipg17
Regular Member


Date Joined Jun 2010
Total Posts : 113
   Posted 7/14/2010 3:45 PM (GMT -7)   
I would get awful charlie horses when I would taper off prednisone. Joint pain in general in a common sympton of Crohn's (I have it a LOT) but since I have been on humira that has really decreased. I would think that Remicade would help that a lot too? I hope you feel better.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 2:39 AM (GMT -7)
There are a total of 2,735,213 posts in 301,284 threads.
View Active Threads


Who's Online
This forum has 151388 registered members. Please welcome our newest member, ebinease.
199 Guest(s), 3 Registered Member(s) are currently online.  Details
Georgia Hunter, clo2014, solia de gloria


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer